# SDR 2007FA0000025

- Difficulty date: July 25, 2006
- Submitted: January 10, 2007
- Operation: General aviation
- Aircraft: N733BE
- Make and model: Cessna 172N
- Aircraft serial: 17268161
- Engine: Lyc O320*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 07140593
- Condition: Broken
- Location: Cockpit
- Part time: 4,070 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED SEATS IAW AD 87-20-03R2 FOUND PILOTS SEAT BOTTOM ASSY BROKEN AT LEFT FWD ATTACH POINT AND RT FWD CRACKED.  (K)
